Woman accidentally issued with penile erectile dysfunction oitment for eye treatment

Vitaros (1)09.01.2019.Glasgow,UK.An un-named woman suffered chemical burns to the eye after issued with wrong medication from dispensing pharmacist.She was given Vitaros(Penile erectile dysfunction medication instead of Vita-Pos for dry eye,possibly due to their close resemblance names.

The woman presented with blurred vision,swollen eye lid and reddened eye immediately after she applied the ointment.

She had to seek medical treatment at Glasgow’sTennent Institute of Ophthalmology where doctors discovered that she has already developed conjuctivitis.The woman was reported to be responding well to topical ointments,lubricants and steroids.

Advertisements

Published by

Nurses eBulletin

Nurses eBulletin is a site for nurses;We inform,provide platform for constructive engagement on issues and mutual support.Together in diversity the stronger we stand and progress....